# SDR FDEA202010062423

- Difficulty date: October 6, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 74,412 hours, 28,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N515011
- Condition: Cracked
- Location: Courier Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA STA 350 LBL 25 LOWER SUPPORT STRAP LOWER SURFACE IS CRACKED.  REMOVED EXISTING STABILIZATION STRAP REPAIR BETWEEN STA 345 TO STA 377 LBL 25, IAW B757 SRM 51-40-02-OG.  FABRICATED AND INSTALLED NEW STABILIZATION STRAP REPAIR AND FILLER SECTION, IAW B 757 SRM 53-00-51-2R REPAIR 12 FIG 201  DETAIL IV.
